American Journal of Applied Sciences

Partial Eigenvalue Assignment for High-Order Linear Systems in a Time Delayed System

Ehab A. El-Sayed and Eid E. El Behady

DOI : 10.3844/ajassp.2016.1006.1013

American Journal of Applied Sciences

Volume 13, Issue 9

Pages 1006-1013


This paper introduces a solution to the partial eigenvalues assignment problem of high order linear systems with time delayed system in both single-input and multi-input cases using orthogonality relations between eigenvectors of the matrix polynomial. The solution requires the knowledge of only a few eigenvalues and with corresponding left eigenvectors of matrix polynomial. The numerical examples are done to illustrate the proposed method.


© 2016 Ehab A. El-Sayed and Eid E. El Behady. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.